MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/crie/6940757

Медицинская библиотека · Case reports in endocrinology · 2026

Capivasertib-Associated Diabetic Ketoacidosis With Concurrent Myocardial Injury in a Patient With Pre-Existing Coronary Artery Disease.

Noun Rabih A, Maadarani Ossama Sajeh, Bitar Zouheir I

СтатьяПеревод пока не подготовлен

Аннотация

Capivasertib is a serine/threonine kinase AKT (AKT1-3) inhibitor, disrupting phosphorylation of AKT substrates. When combined with fulvestrant, it is approved for hormone receptor-positive advanced breast cancer. Capivasertib therapy frequently causes hyperglycemia, including diabetic ketoacidosis (DKA). Ensure glycemic control before initiation and maintain ongoing blood glucose monitoring to reduce the risk of this potentially fatal complication. We present a case of metastatic breast cancer with initially controlled blood glucose who developed ketoacidosis and myocardial infarction during capivasertib therapy.

Для цитирования: Noun Rabih A, Maadarani Ossama Sajeh, Bitar Zouheir I. Capivasertib-Associated Diabetic Ketoacidosis With Concurrent Myocardial Injury in a Patient With Pre-Existing Coronary Artery Disease.. Case reports in endocrinology. 2026. DOI: 10.1155/crie/6940757.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.